English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A new proof of the uniqueness of the solution of a diophantine equation associated to the number 16

MPS-Authors
/persons/resource/persons194257

Pacheco,  José M.
Department Structural Changes in Systems of Knowledge, Max Planck Institute for the History of Science, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fernández, I., & Pacheco, J. M. (2008). A new proof of the uniqueness of the solution of a diophantine equation associated to the number 16. Folia Canariensis Academiae Scientiarum, 19(1-2), 121-125.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-B033-6
Abstract
There is no abstract available